# SDR COMA0060636

- Difficulty date: August 6, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 13,207 hours, 13,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 601R31527221
- Condition: Corroded
- Location: Pax Entrance
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SUPPORT THRESHOLD P/N 601R31527-221 AT FS 310.0 TO FS 349.0 LHS FS CORRODED.  PERFORMED A MAJOR REPAIR BY REPLACING CORRODED THRESHOLD P/N 601R31527-221 AT FS 310.00 TO FS 349.0 LHS IAW WVAC EO 601R-53-1560.
